PMID: 591305Nov 1, 1977

Self-poisoning with digitalis glycosides: successful treatment of three cases

Israel Journal of Medical Sciences
H H RotmenschS Laniado

Abstract

Three patients who attempted suicide with massive digoxin overdoses are described. Peak plasma digoxin levels in the three patients reached 21, 8.2 and 6.2 ng/ml. The clinical condition of the patients was correlated with their plasma digoxin levels. Control of digitalis-induced arrhythmias was achieved with i.v. diphenylhydantoin.

Related Concepts

Digitalis Glycosides
Hydantol
Suicide Attempt
Water-Electrolyte Imbalance

Related Feeds

Arrhythmia

Arrhythmias are abnormalities in heart rhythms, which can be either too fast or too slow. They can result from abnormalities of the initiation of an impulse or impulse conduction or a combination of both. Here is the latest research on arrhythmias.

Atrial Fibrillation

Atrial fibrillation is a common arrhythmia that is associated with substantial morbidity and mortality, particularly due to stroke and thromboembolism. Here is the latest research.

Related Papers

International Journal of Clinical Pharmacology and Biopharmacy
P F Binnion, R DasGupta
Annals of Emergency Medicine
G J OrdogS Balasubramanium
Academic Emergency Medicine : Official Journal of the Society for Academic Emergency Medicine
T C BaniaEric Perez
© 2021 Meta ULC. All rights reserved